Alert archive / Oklahoma / Flash Flood Warnings in 2018

Flash Flood Warning 17, NWS Norman, OK

June 7, 2018Logan County, Noble County, Payne County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 7, 2018, 8:23 AM CDT for Logan County, Noble County, Payne County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2018, 8:23 AM CDT (13:23 UTC)
Expired
Jun 7, 2018, 1:00 PM CDT
In force
5 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Logan County, OK, Noble County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 90 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2137 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

464 
WGUS54 KOUN 071323
FFWOUN
OKC083-103-119-071600-
/O.NEW.KOUN.FF.W.0017.180607T1323Z-180607T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
823 AM CDT THU JUN 7 2018

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Southern Noble County in northern Oklahoma...
  Northeastern Logan County in central Oklahoma...
  Western Payne County in central Oklahoma...

* Until 1100 AM CDT
  
* At 823 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is occurring or is imminent.

* Some locations that will experience flooding include...
  Stillwater, Guthrie, Perry, Langston, Morrison, Glencoe, Coyle,
  Mulhall, Orlando, Lake Carl Blackwell and Lake Mcmurtry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3623 9692 3606 9698 3593 9715 3589 9741
      3613 9747 3630 9744 3632 9700

$$

TL
2 follow-up statements
958 
WGUS74 KOUN 071358
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
858 AM CDT THU JUN 7 2018

OKC083-103-119-071600-
/O.CON.KOUN.FF.W.0017.000000T0000Z-180607T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Noble OK-Logan OK-Payne OK-
858 AM CDT THU JUN 7 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTHERN NOBLE...NORTHEASTERN LOGAN AND WESTERN PAYNE COUNTIES...

At 857 AM CDT, Doppler radar indicated thunderstorms have already 
produced two to three inches of rain south of Lake Carl Blackwell.

Some locations that will experience flooding include...
Stillwater, Guthrie, Perry, Langston, Morrison, Glencoe, Coyle,
Mulhall, Orlando, Lake Carl Blackwell and Lake Mcmurtry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3623 9692 3606 9698 3593 9715 3589 9741
      3613 9747 3630 9744 3632 9700

$$

TL
823 
WGUS54 KOUN 071550
FFWOUN
OKC083-103-119-071800-
/O.EXT.KOUN.FF.W.0017.000000T0000Z-180607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1050 AM CDT THU JUN 7 2018

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  Southern Noble County in northern Oklahoma...
  Northeastern Logan County in central Oklahoma...
  Western Payne County in central Oklahoma...

* Until 100 PM CDT
  
* At 1049 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. up to 
  two and half inches of rain had already fallen.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3623 9692 3606 9698 3593 9715 3589 9741
      3613 9747 3630 9744 3632 9700

$$

TL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 6:04 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 7, 6:04 AM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Norman OK
604 AM CDT Thu Jun 7 2018

.DISCUSSION...
The 12Z aviation discussion follows....

&&

.AVIATION...
The large complex of thunderstorms over much of Kansas and
northern Oklahoma will probably continue its east-southeast
movement this morning before finally dissipating late this
morning. This will bring thunderstorms into KPNC around the start
of the forecast period, and storms will probably be in the
vicinity of KOKC (maybe even KOUN) during the early hours of the
forecast as well. Additional showers/thunderstorms are expected to
form this afternoon and evening. It is very difficult to nail
down locations and timing...at least until this evening, when
storms are more likely to form over western Oklahoma. These
storms, mainly after 21Z, will most likely affect KWWR and KCSM,
possibly points farther east later in the evening.

Outside thunderstorms, conditions should be breezy, but VFR.

CmS
&&

.PREV DISCUSSION... /issued 530 AM CDT Thu Jun 7 2018/

DISCUSSION...
The large MCS over Kansas is expected to continue to shift east
early this morning, mainly affecting extreme north-central
Oklahoma (and Kansas). There is a possibility that the complex
will turn to the south, following the mid-level winds. It is
unclear how well the storms would fare in the less-favorable
environment farther south of the Kansas/Oklahoma border, so PoPs
for that area this morning were held to about 20%.

Additional storms are expected to form this afternoon over western
Oklahoma and the Panhandles. Then, as the upper-level ridge begins
to build back over the region tonight, the rain chances will drop
accordingly. A few waves circling the ridge may still crank out
convection, particularly on Monday, and Tuesday night into
Wednesday. Given the difficulty of forecasting those types of
small features that far out, the confidence in the rain events
next week is quite low.

Temperatures will be fairly steady through the period, with
daytime highs and nighttime lows running a few degrees above the
seasonal average.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  92  71  93  72 /  20  20  10  10
Hobart OK         99  72  97  73 /  20  40  10  10
Wichita Falls TX  99  74  97  74 /  10  20  10  10
Gage OK           97  69  97  71 /  20  30  10  20
Ponca City OK     90  71  92  71 /  30  20  10  20
Durant OK         91  72  91  72 /  20  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

17/23/23
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
430 AM CDT Thu Jun 7 2018

OKZ004>048-050>052-TXZ083>090-071900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
430 AM CDT Thu Jun 7 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a risk of severe thunderstorms early this morning across
north-central Oklahoma, mainly north of Alva to Fairview to
Stillwater. Additional storms are expected to form this afternoon
and evening, and there is a Marginal Risk of severe storms,
generally north of a line from Marietta to Atoka, including
western north Texas.

.Heat...
Afternoon high temperatures will generally be in the 90s, with
heat indices around 100.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There will be a chance of thunderstorms Friday, and again from
Sunday night through Wednesday night. There is a Marginal Risk of
severe thunderstorms Friday, north of a line from Cheyenne to
Watonga to Stillwater.

.Heat...
High temperatures in the 90s, with heat indices around 100 are
expected through early next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 7, 5:44 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
544 AM CDT THU JUN 7 2018

OKZ010-011-071115-
Major OK-Woodward OK-
544 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Major and east
central Woodward Counties Until 615 AM CDT...

AT 543 AM CDT, a strong thunderstorm was located 8 miles north of
Chester, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Bouse Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3650 9884 3647 9882 3645 9879 3630 9862
      3627 9902 3636 9906
TIME...MOT...LOC 1043Z 262DEG 20KT 3633 9898

MBS
Special weather statement, Jun 7, 5:56 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
556 AM CDT THU JUN 7 2018

OKZ006-007-011-012-017-018-071145-
Major OK-Garfield OK-Kingfisher OK-Alfalfa OK-Grant OK-Blaine OK-
556 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR eastern Major...Garfield...
Kingfisher...eastern Alfalfa...Grant and northeastern Blaine Counties
Until 645 AM CDT...

AT 556 AM CDT, strong thunderstorms were along a line extending from
5 miles west of Renfrow to 6 miles north of Loyal, moving southeast
at 30 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Enid, Kingfisher, Medford, Hennessey, Waukomis, Pond Creek, Garber,
Lahoma, Ringwood, Dover, Drummond, Lamont, Wakita, Kremlin, Goltry,
Breckenridge, Ames, Meno, Jet and Nash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3661 9746 3581 9790 3607 9829 3700 9820
      3700 9746
TIME...MOT...LOC 1052Z 322DEG 27KT 3694 9776 3606 9814

MBS
Special weather statement, Jun 7, 6:43 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
643 AM CDT THU JUN 7 2018

OKZ007-008-011>013-018-019-071230-
Major OK-Garfield OK-Kingfisher OK-Logan OK-Kay OK-Grant OK-Noble OK-
643 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Major...Garfield...
Kingfisher...northwestern Logan...Kay...eastern Grant and
northwestern Noble Counties Until 730 AM CDT...

AT 643 AM CDT, strong thunderstorms were along a line extending from
5 miles northwest of Braman to 4 miles west of Dover, moving
southeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Enid, Ponca City, Blackwell, Kingfisher, Tonkawa, Medford, Newkirk,
Hennessey, Waukomis, Pond Creek, Garber, Covington, Billings, Dover,
Drummond, Lamont, Marshall, Kremlin, Breckenridge and Marland.

This includes Interstate 35 between mile markers 191 and 236.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3583 9772 3589 9817 3609 9820 3700 9773
      3700 9682
TIME...MOT...LOC 1138Z 305DEG 21KT 3697 9741 3598 9799

MBS
Special weather statement, Jun 7, 7:20 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
720 AM CDT THU JUN 7 2018

OKZ008-012-013-018>020-071300-
Garfield OK-Payne OK-Kingfisher OK-Logan OK-Kay OK-Noble OK-
720 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...western
Payne...eastern Kingfisher...Logan...central Kay and Noble Counties
Until 800 AM CDT...

AT 717 AM CDT, strong thunderstorms were along a line extending from
3 miles east of Chilocco to 5 miles west of Red Rock to 7 miles east
of Kingfisher, moving southeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Northwestern Edmond, Stillwater, Ponca City, Guthrie, Perry,
Kingfisher, Tonkawa, Newkirk, Langston, Crescent, Okarche, Cashion,
Morrison, Kaw City, Coyle, Cedar Valley, Red Rock, Marshall, Mulhall
and Marland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3659 9706
      3660 9691 3658 9689 3651 9703 3633 9703
      3633 9692 3627 9692 3572 9742 3573 9804
      3649 9743 3700 9707 3700 9675
TIME...MOT...LOC 1217Z 293DEG 24KT 3698 9700 3645 9728 3588 9780

MAHALE
Special weather statement, Jun 7, 8:13 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
813 AM CDT THU JUN 7 2018

OKZ023-027-071345-
Grady OK-Caddo OK-
813 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR west central Grady and
southeastern Caddo Counties Until 845 AM CDT...

AT 810 AM CDT, a strong thunderstorm was located near Cyril, moving
east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Cyril, Cement, Norge and Laverty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3486 9831 3494 9832 3502 9800 3485 9799
TIME...MOT...LOC 1310Z 261DEG 19KT 3490 9822

MAHALE
Special weather statement, Jun 7, 8:16 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
816 AM CDT THU JUN 7 2018

OKZ019-025-026-071345-
Oklahoma OK-Logan OK-Lincoln OK-
816 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Oklahoma...
southeastern Logan and northern Lincoln Counties Until 845 AM CDT...

AT 815 AM CDT, strong thunderstorms were along a line extending from
5 miles east of Meridian to 5 miles north of Arcadia, moving
southeast at 35 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Northeastern Edmond, Luther, Wellston, Carney, Warwick, Meridian,
Fallis and Parkland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3584 9673 3563 9705 3572 9743 3589 9738
TIME...MOT...LOC 1315Z 298DEG 29KT 3582 9716 3574 9729

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 1:53 AM CDTSpecial Weather StatementOUNHarper52 min
Jun 7, 2:29 AM CDTSpecial Weather StatementOUNWoods61 min
Jun 7, 3:05 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 3:29 AM CDTSpecial Weather StatementOUNWoods31 min
Jun 7, 3:58 AM CDTSpecial Weather StatementOUNAlfalfa32 min
Jun 7, 4:07 AM CDTSpecial Weather StatementOUNMajor23 min
Jun 7, 4:20 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 4:43 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major32 min
Jun 7, 5:09 AM CDTSpecial Weather StatementOUNAlfalfa, Major36 min
Jun 7, 5:32 AM CDTAreal Flood AdvisoryOUNAlfalfa, Grant, Major, Woods3 hr
Jun 7, 5:41 AM CDTSpecial Weather StatementOUNAlfalfa, Grant34 min
Jun 7, 5:44 AM CDTSpecial Weather StatementOUNMajor31 min
Jun 7, 5:56 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher49 min
Jun 7, 6:11 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant34 min
Jun 7, 6:40 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Major3 hr
Jun 7, 6:43 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Kingfisher47 min
Jun 7, 7:20 AM CDTSpecial Weather StatementOUNKay, Logan, Noble40 min
Jun 7, 7:38 AM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
Jun 7, 7:44 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Noble, Payne3 hr
Jun 7, 7:53 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne37 min
Jun 7, 8:02 AM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jun 7, 8:13 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 8:16 AM CDTSpecial Weather StatementOUNLincoln29 min
Jun 7, 8:29 AM CDTSpecial Weather StatementOUNLincoln, Payne46 min
Jun 7, 8:41 AM CDTSpecial Weather StatementOUNCanadian34 min
Jun 7, 8:47 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne118 min
Jun 7, 8:51 AM CDTSpecial Weather StatementOUNLincoln24 min
Jun 7, 8:53 AM CDTSpecial Weather StatementOUNGrady37 min
Jun 7, 8:54 AM CDTAreal Flood AdvisoryOUNCaddo2 hr
Jun 7, 8:58 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma47 min
Jun 7, 9:07 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie38 min
Jun 7, 9:24 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma2 hr
Jun 7, 9:26 AM CDTSpecial Weather StatementOUNOklahoma34 min
Jun 7, 9:32 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady43 min
Jun 7, 9:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Jun 7, 9:49 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma41 min
Jun 7, 9:51 AM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie54 min
Jun 7, 9:59 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma2 hr
Jun 7, 10:10 AM CDTSpecial Weather StatementOUNLogan35 min
Jun 7, 10:18 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma42 min
Jun 7, 10:28 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 10:32 AM CDTSpecial Weather StatementOUNPontotoc, Seminole28 min
Jun 7, 10:37 AM CDTSpecial Weather StatementOUNOklahoma23 min
Jun 7, 10:40 AM CDTSevere Thunderstorm WarningOUNOklahoma50 min
Jun 7, 10:46 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble119 min
Jun 7, 10:59 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Jun 7, 11:08 AM CDTSpecial Weather StatementOUNCleveland37 min
Jun 7, 11:09 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Jun 7, 11:10 AM CDTSpecial Weather StatementOUNMcClain35 min
Jun 7, 11:15 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie45 min
Jun 7, 11:20 AM CDTFlash Flood Warning EmergencyOUNCleveland, Oklahoma115 min
Jun 7, 11:25 AM CDTSpecial Weather StatementOUNGrady35 min
Jun 7, 11:28 AM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain3 hr
Jun 7, 11:40 AM CDTFlash Flood WarningOUNLincoln, Pottawatomie3 hr
Jun 7, 11:46 AM CDTSpecial Weather StatementOUNCleveland, Grady29 min
Jun 7, 11:56 AM CDTSpecial Weather StatementOUNPottawatomie34 min
Jun 7, 12:04 PM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain, Pottawatomie116 min
Jun 7, 12:05 PM CDTSevere Thunderstorm WarningOUNGrady, McClain40 min
Jun 7, 12:14 PM CDTSpecial Weather StatementOUNMcClain31 min
Jun 7, 12:29 PM CDTSpecial Weather StatementOUNGarvin31 min
Jun 7, 12:36 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens39 min
Jun 7, 12:44 PM CDTSpecial Weather StatementOUNGrady31 min
Jun 7, 12:46 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Pottawatomie119 min
Jun 7, 1:02 PM CDTAreal Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more4 hr
Jun 7, 1:19 PM CDTSpecial Weather StatementOUNGarvin, Murray, Stephens26 min
Jun 7, 1:34 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray, Stephens116 min
Jun 7, 1:40 PM CDTSpecial Weather StatementOUNGarvin, Murray, Pontotoc35 min
Jun 7, 2:02 PM CDTAreal Flood WarningOUNCaddo, Cleveland, Comanche, Grady, McClain, Pottawatomie3 hr
Jun 7, 2:12 PM CDTSpecial Weather StatementOUNCarter, Murray33 min
Jun 7, 2:19 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray41 min
Jun 7, 2:42 PM CDTFlash Flood WarningOUNCarter, Johnston, Murray3 hr
Jun 7, 2:44 PM CDTRiver Flood WarningOUNOklahoma12 hr
Jun 7, 2:50 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall40 min
Jun 7, 2:52 PM CDTSpecial Weather StatementOUNJackson38 min
Jun 7, 3:14 PM CDTSevere Thunderstorm WarningOUNJohnston, Marshall34 min
Jun 7, 3:30 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
Jun 7, 3:37 PM CDTSpecial Weather StatementOUNBryan38 min
Jun 7, 3:51 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Jun 7, 6:15 PM CDTSpecial Weather StatementOUNTillman30 min
Jun 7, 6:48 PM CDTSpecial Weather StatementOUNTillman27 min

Nearby

Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.